# SDR SCNA99058

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP8598CK
- Condition: Fire
- Location: Apu
- Part time: 36,273 hours
- Stage of operation: IN
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

DURING LINE MAINTENANCE ACTIVITIES, THE APU AUTO SHUT DOWN. UPON RESTART THE APU CAUGHT FIRE. EMERGENCY PROCEDURES FOLLOWED AND AND FIRE BOTTLE DISCHARGED EXTINGUISHING THE FLAMES.  REMOVED AND REPLACED THE APU IAW MM PROCEDURES.
